← Return to C. difficile – Are your guts ever normal again?

Discussion
sue6408 (@sue6408)

C. difficile – Are your guts ever normal again?

Digestive Health | Last Active: Jun 2 6:35pm | Replies (591)

Comment receiving replies
@femalegolfer

@ngorman25 I looked back at my charts, I had been given Cipro in April of 2017 for 14 days, augmentin in June of 2017 and amoxicillin in November of 2017. It was during one of these prescriptions I must have gotten it. The first two for UTI's and kidney infection, the last was for strep throat. Sure doesn't seem like that is enough to cause such an issue. I'm still getting fevers and horrible aches in my back where I had the kidney pain before. So many people are sick with the flu in my small community, that I am over paranoid about not getting the flu on top of everything else.

Jump to this post


Replies to "@ngorman25 I looked back at my charts, I had been given Cipro in April of 2017..."

@femalegolfer Was the last antibiotic you took in November, 2017? I ended up with a UTI last summer when I had Cdiff. I was so sick trying to fight both of them. And Cipro is right up there with Clindamycin. I ended up taking Macrobid for the UTI. I'll never taking Cipro again either. It would be interesting to see what the studies show after people have done the FMT's for more than a couple years. I read one story about two sisters and the heavier one used her thinner sister as a FMT donor. Within six months, she had lost a lot of weight. As was mentioned, FMT is not even suggested until you've relapsed 3 or 4 times. I know my insurance wouldn't pay for Deficid until I had tried Vancomycin. So they probably wouldn't pay for FMT either.